On the Possibility of Two-Sided Error Bounds in the Numerical Solution of Initial Value Problems.
Numerische Mathematik, Tome 26 (1976), pp. 271-300
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1976__26_132414,
author = {M.N. Spijker},
title = {On the {Possibility} of {Two-Sided} {Error} {Bounds} in the {Numerical} {Solution} of {Initial} {Value} {Problems.}},
journal = {Numerische Mathematik},
pages = {271--300},
year = {1976},
volume = {26},
zbl = {0314.65035},
url = {http://geodesic.mathdoc.fr/item/NUMA_1976__26_132414/}
}
M.N. Spijker. On the Possibility of Two-Sided Error Bounds in the Numerical Solution of Initial Value Problems.. Numerische Mathematik, Tome 26 (1976), pp. 271-300. http://geodesic.mathdoc.fr/item/NUMA_1976__26_132414/